# SDR HALA2020122900229

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,141 hours, 5,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE IN AMBER BAND.  C/W CHARGING AIR FOR R1 DOOR EMERGENCY OPERATION CYLINDER, PER A330 AMM 52-10-00 VERIFIED SAFETY PIN REMOVED FROM BOTTLE.  RII COMPLIED WITH QC 5180.
